Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 14, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Mar 6, 2009, 2:53 AM CST for 8 counties in Texas. It took effect at Mar 6, 2009, 10:00 AM CST. It was in force for 17 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2009, 2:53 AM CST (08:53 UTC)
- In effect from
- Mar 6, 2009, 10:00 AM CST
- Expired
- Mar 23, 2009, 8:00 PM CDT
- In force
- 17 days
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 8.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KBRO 060853 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 253 AM CST FRI MAR 6 2009 ...WARM WINDY AND DRY CONDITIONS WILL ELEVATE THREAT FOR RAPID WILDFIRE GROWTH TODAY... .STRONG AND GUSTY SOUTHEAST WINDS BETWEEN A DEVELOPING TROUGH OF LOW PRESSURE OVER WEST TEXAS AND DEPARTING HIGH PRESSURE OVER THE GULF OF MEXICO WILL COMBINE WITH A POCKET OF DRY AIR...LOWERING HUMIDITY...AND CONTINUED VERY DRY FUELS TO INCREASE THE POTENTIAL FOR ERRATIC WILDFIRE BEHAVIOR BY LATE MORNING INTO THE AFTERNOON. TXZ248>250-252-253-061700- /O.UPG.KBRO.FW.A.0016.090306T1800Z-090307T0000Z/ /O.NEW.KBRO.FW.W.0014.090306T1600Z-090307T0000Z/ ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 253 AM CST FRI MAR 6 2009 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTH TO SOUTHEAST 20 FOOT WINDS WILL INCREASE TO 25 MPH AND GUSTY ACROSS INLAND PORTIONS OF DEEP SOUTH TEXAS AND THE LOWER RIO GRANDE VALLEY BY LATE MORNING FRIDAY...CONTINUING THROUGH THE AFTERNOON. THE LOW HUMIDITY AND GUSTY WINDS WILL COMBINE WITH INCREASINGLY DRY FUELS TO INCREASE THE THREAT FOR RAPID GROWTH OF ANY WILDFIRES THAT BEGIN LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.* PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ251-254>257-061700- /O.NEW.KBRO.FW.W.0014.090306T1600Z-090307T0000Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 253 AM CST FRI MAR 6 2009 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. SOUTH TO SOUTHEAST 20 FOOT WINDS WILL INCREASE TO 25 MPH AND GUSTY ACROSS INLAND PORTIONS OF DEEP SOUTH TEXAS AND THE LOWER RIO GRANDE VALLEY BY LATE MORNING FRIDAY...CONTINUING THROUGH THE AFTERNOON. THE LOW HUMIDITY AND GUSTY WINDS WILL COMBINE WITH INCREASINGLY DRY FUELS TO INCREASE THE THREAT FOR RAPID GROWTH OF ANY WILDFIRES THAT BEGIN LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
000 WWUS84 KBRO 061222 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 622 AM CST FRI MAR 6 2009 ...WINDY AND DRY CONDITIONS WILL ELEVATE THE THREAT FOR RAPID WILDFIRE GROWTH TODAY... .STRONG AND GUSTY SOUTHEAST WINDS BETWEEN A DEVELOPING TROUGH OF LOW PRESSURE OVER WEST TEXAS AND DEPARTING HIGH PRESSURE OVER THE GULF OF MEXICO WILL INCREASE WINDS THROUGH SATURDAY. WINTER CURED FUELS AND DROUGHT STRESSED VEGETATION WILL ALSO INCREASE THE POTENTIAL FOR ERRATIC WILDFIRE BEHAVIOR. TXZ249>257-070000- /O.NEW.KBRO.FW.A.0017.090307T1600Z-090308T0000Z/ /O.CON.KBRO.FW.W.0014.090306T1600Z-090307T0000Z/ JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 622 AM CST FRI MAR 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. SOUTH TO SOUTHEAST 20 FOOT WINDS WILL INCREASE TO 25 MPH AND GUSTY ACROSS INLAND PORTIONS OF DEEP SOUTH TEXAS AND THE LOWER RIO GRANDE VALLEY BY LATE THIS MORNING...CONTINUING THROUGH THIS AFTERNOON. A REPEAT SCENARIO IS FORECAST FOR SATURDAY. STRONG GUSTY WINDS WILL COMBINE WITH DRY FUELS TO INCREASE THE THREAT FOR RAPID GROWTH OF ANY WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ248-070000- /O.CON.KBRO.FW.W.0014.090306T1600Z-090307T0000Z/ ZAPATA- 622 AM CST FRI MAR 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. SOUTH TO SOUTHEAST 20 FOOT WINDS WILL INCREASE TO 25 MPH AND GUSTY BY LATE THIS MORNING...CONTINUING THROUGH THIS AFTERNOON. STRONG GUSTY WINDS WILL COMBINE WITH DRY FUELS TO INCREASE THE THREAT FOR RAPID GROWTH OF ANY WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS84 KBRO 061933 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 133 PM CST FRI MAR 6 2009 ...WINDY AND DRY CONDITIONS WILL ELEVATE THE THREAT FOR RAPID WILDFIRE GROWTH TODAY... .STRONG AND GUSTY SOUTHEAST WINDS BETWEEN A DEVELOPING TROUGH OF LOW PRESSURE OVER WEST TEXAS AND DEPARTING HIGH PRESSURE OVER THE GULF OF MEXICO WILL INCREASE WINDS THROUGH SATURDAY. WINTER CURED FUELS AND DROUGHT STRESSED VEGETATION WILL ALSO INCREASE THE POTENTIAL FOR ERRATIC WILDFIRE BEHAVIOR. TXZ249>257-070100- /O.EXT.KBRO.FW.W.0014.000000T0000Z-090307T0100Z/ /O.CON.KBRO.FW.A.0017.090307T1600Z-090308T0000Z/ JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 133 PM CST FRI MAR 6 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. SOUTH TO SOUTHEAST 20 FOOT WINDS WILL INCREASE TO 25 MPH AND GUSTY ACROSS INLAND PORTIONS OF DEEP SOUTH TEXAS AND THE LOWER RIO GRANDE VALLEY. A REPEAT SCENARIO IS FORECAST FOR SATURDAY. STRONG GUSTY WINDS WILL COMBINE WITH DRY FUELS TO INCREASE THE THREAT FOR RAPID GROWTH OF ANY WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ248-070100- /O.EXT.KBRO.FW.W.0014.000000T0000Z-090307T0100Z/ ZAPATA- 133 PM CST FRI MAR 6 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING. SOUTH TO SOUTHEAST 20 FOOT WINDS WILL INCREASE TO 25 MPH AND GUSTY THROUGH THIS AFTERNOON. STRONG GUSTY WINDS WILL COMBINE WITH DRY FUELS TO INCREASE THE THREAT FOR RAPID GROWTH OF ANY WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS84 KBRO 231733 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX ISSUED BY NATIONAL WEATHER SERVICE LAKE CHARLES LA 1233 PM CDT MON MAR 23 2009 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... .STRONG WINDS AND ABUNDANT CURED FUELS WILL COMBINE TO PRODUCE A DANGEROUS RISK OF WILDFIRES THIS AFTERNOON. TXZ248>257-240100- /O.NEW.KBRO.FW.W.0014.090323T1733Z-090324T0100Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1233 PM CDT MON MAR 23 2009 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR ALL OF DEEP SOUTH TEXAS.. SOUTHEAST WINDS BETWEEN 25 AND 35 MPH...WITH GUSTS UP TO 50 MPH... WILL COMBINE WITH ABUNDANT CURED FUELS WITHIN DEEP SOUTH TEXAS TO PRODUCE A DANGEROUS RISK OF WILDFIRES THIS AFTERNOON. THE FIRE WEATHER DANGER WILL RELAX AFTER SUNSET THIS EVENING DUE TO DIMINISHING WINDS AND RISING RELATIVE HUMIDITY VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ K. KUYPER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Mar 5, 8:05 PM CST, 6 hours 48 minutes earlier.
Area forecast discussion, Mar 5, 8:05 PM CST, 6 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 805 PM CST THU MAR 5 2009 .DISCUSSION...SOUTHERLY WINDS REACHED WIND ADV CRITERIA AT BRO...PIL AND HRL TDY AS SFC LOW PRESSURE OVR THE CENTRAL CONUS CONTINUES TO ENCROACH ON A SEMI-PERMANENT SFC HIGH RIDGING EAST FROM FL ACROSS LA AND ERN TX. MORE OF THE SAME IS IN THE FCST FOR OUR REGION FRIDAY AND SATURDAY...WITH TEMPS RISING TO 87 IN MFE AND AROUND 83 IN BRO. CONTINUED DRY WEATHER IS FCST THRU NEXT WEEK. FIRE DANGERS PERSIST. NO CHANGES NEEDED TO CURRENT RGV ZNS. && .PREV DISCUSSION.../ISSUED 145 PM CST THU MAR 5 2009/THE COMBINATION OF A LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT PLAINS AND HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO BRING MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS OVER DEEP SOUTH TEXAS THROUGH THE END OF THE WEEK. THE BOUNDARY LAYER RELATIVE HUMIDITIES SHOWS BELOW 30 PERCENT FROM 900 MB TO ABOVE 500 MB THROUGH SATURDAY MORNING. THE MOISTURE INCREASES TO ABOVE 50 PERCENT BELOW 700 MB BOTH SATURDAY AND SUNDAY. TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL FOR THIS TIME OF YEAR DUE TO AMPLE AMOUNT OF SUNSHINE. MOISTURE WILL INCREASE BY THE WEEKEND GIVING DEEP SOUTH TEXAS SOME ISOLATED SHOWERS. BRO SOUNDING THIS MORNING SHOWED A PRECIP WATER OF .90 AND A K-INDEX OF 2. A COLD FRONT WILL STALL JUST NORTH OF DEEP SOUTH TEXAS BY WEDNESDAY OF NEXT WEEK CAUSING ISOLATED SHOWERS. && .MARINE...BUOY 42020 REPORTED SOUTHEAST WINDS AROUND 12 KNOTS GUSTING TO AROUND 14 KNOTS WITH SEAS SLIGHTLY UNDER 5 FEET WITH A PERIOD OF 7 SECONDS AT 19 CST/01 UTC. STRONG WINDS AND ROUGH SOUTHEAST SWELLS WILL PRODUCE ADVERSE MARINE CONDITIONS ALONG THE LOWER TEXAS COAST TONIGHT THROUGH THE WEEKEND...AS HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTS WITH A LOW PRESSURE SYSTEM OVER THE TEXAS PANHANDLE. MARINE CONDITIONS WILL IMPROVE EARLY NEXT WEEK AS LOW PRESSURE BECOMES MORE ESTABLISHED OVER DEEP SOUTH TEXAS. && .AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE TRIO OF REGIONAL AIRPORTS THROUGH THE NEXT 24 HOURS WITH NEARLY CLEAR SKIES AND BREEZY WINDS. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 68 83 68 81 / 0 0 0 10 BROWNSVILLE 66 85 67 81 / 0 0 0 10 HARLINGEN 63 83 66 83 / 0 0 0 10 MCALLEN 66 85 67 83 / 0 0 0 10 RIO GRANDE CITY 64 87 64 87 / 0 0 0 10 SOUTH PADRE ISLAND 66 78 67 77 / 0 0 0 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR TXZ248>250-252-253. GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ170-175. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 58/66
Hazardous weather outlook, Mar 5, 6:45 PM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 645 PM CST THU MAR 5 2009 GMZ130-132-135-150-155-170-175-TXZ248>257-061200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 645 PM CST THU MAR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 20 TO 60 NAUTICAL MILES OFFSHORE. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FIRE WEATHER WATCH FOR DANGEROUS WILDFIRES IS IN EFFECT FOR THE CENTRAL AND WESTERN PORTIONS OF DEEP SOUTH TEXAS FRIDAY. THE WATCH MAY BE UPGRADED TO A RED FLAG WARNING BY EARLY FRIDAY MORNING. A WIND ADVISORY AND A RED FLAG WARNING FOR DANGEROUS WILDFIRES MAY BE NEEDED FOR ALL OR PORTIONS OF DEEP SOUTH TEXAS SATURDAY DUE TO STRONG WINDS AND DRY WEATHER CONDITIONS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS FRIDAY THROUGH SUNDAY DUE TO STRONG WINDS AND ROUGH SEAS. A MODERATE TO HIGH RISK OF RIP CURRENTS AT THE LOCAL BEACHES WILL LIKELY ACCOMPANY THE ADVERSE WIND AND SEA CONDITIONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. TOMASELLI
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 2:48 AM CST | Small Craft Advisory | BRO | 18 days | |
| Mar 6, 6:22 AM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 21 hr |
| Mar 6, 9:09 AM CST | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 17 days |
Nearby
Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.